+91-7022920101 Medicines Health Package Blog Help Download App About Us
Doctor consult
Second Opinion
Lab Tests
Diabetes Reversal
Health Questions

I am facing side effects of having bhang since last 1 and half months. Please help.

Last Updated - Fri, Mar 16 2018

Detailed Question:

I am a 22-year old male. I drink a little,don't smoke and don' take any kind of drugs. But last time I just took one glass of bhang because of my friends. That was the start that night i felt the effect of that and I was freaked out. On the next day, I felt vomiting and dizziness so I went to college health centre and they prescribed me metrogyl 400 and zenetac. 
After taking 5-6 tablets the problem became severe and I had to run to home to see doctor but nothing major happened. I came back and visited the college doctor again then he told me that the reaction of bhang and metrogyl is causing this. I am suggested to take rabee-D for 7 days.Its been 1 and 1/2 month but still causing problems like floating and shock at the time of rest or trying to sleep, dizziness, vomit, body shaking, unusual heartbeat and pulse in head, cant stand or walk for many minute and cant concentrate on study etc. What is the matter with this? kindly help me, I really want to know. I just have 2 week before my exams. Your advice is highly appreciated.

Category: General Physician


Dr. Aditi Gupta

MD - Internal Medicine
Angeles University

All drugs have long term side effects and drug interactions can make these worse, which has happened in your case. The metrogyl caused retention of the drug in your system and as a result higher absorption. The remaining effects you are experiencing are withdrawal symptoms and these get well with time. To speed up this process, you can drink 3 litres of water each day. Focus on healthy food and exercise. These will ensure that your body flushes out the drug faster through a more effective and better metabolism. Alternately you can consult doctor online

Dr. Aditi Gupta

MD - Internal Medicine
Angeles University

Dr. Aditi Gupta has worked in the emergency department for Hospitals like Fortis Hospital (Bengaluru)and St.Philomena's Hospital(Bengaluru). She has also participated in numerous health studies in Philippines.

About Author

The above medicine data is written by Dr. Aditi Gupta. It is edited, updated and maintained by JustDoc Quality Team. If you have any queries regarding the data, please email us at doctors@justdoc.com. Read about our Medical Team here.



Ask your own question

Dr. Aditi Gupta

MD - Internal Medicine

*Doctor's response will be sent to this email id
d
18 doctors online now...
18 doctors online now...

Side effects of Bhang

I am facing side effects of having bhang since last 1 and half months. I still face problems like dizziness, vomit, body shaking etc till date. Please help.
JustDoc